# SDR SCNA20201007092

- Difficulty date: September 15, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD CARBO BAY CORROSION ON INTERCOSTAL UNDER RIGHT HAND CARGO FLOOR Z CHANNEL STA 500H-500I NEAR SCREW HOLES, MARKED.  REMOVED AND REPLACED INTERCOSTAL STA 500H-500I RBL 25 WITH REPLACEMENT PO 801182, IAW SRM 51-40-02-0G-0 DRG 143A7505 57309U.
